# SDR ASAA2022081739536

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 657 hours, 202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN CAME OFF WING EMERG. EXIT DOOR 16DEF ROW. GROUNDED - YES. RESCURED EMERG EXIT SIGN AT ROW 16DEF PER B737-9 AMM 33-51-04.
